Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Vyvanse usage cause headache?

I was prescribed adderall xr 20 mg and when it was wearing off I became very angry so I spoke with my dr and she switched me to vyvanse 40 mg. I feel great but I get a lot if headaches, especially in the afternoon. Is this my body adjusting to the medication and do the headaches eventually subside?
Tue, 14 Oct 2014
Report Abuse
General & Family Physician 's  Response
Thanks for contacting HCM
I am sorry to hear that you are suffering from headaches after taking vyvanse. As you may know vyvanse is an amphetamine that is used for the treatment of ADD. This medication can increase blood pressures and cause headaches. I recommend that you talk to your doctor again about your medication. You may also try just taking a Tylenol mid day in hopes of reducing the headaches.

Hope this answered your question. Please contact HCM again with your medical concerns and questions
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can Vyvanse usage cause headache?

Thanks for contacting HCM I am sorry to hear that you are suffering from headaches after taking vyvanse. As you may know vyvanse is an amphetamine that is used for the treatment of ADD. This medication can increase blood pressures and cause headaches. I recommend that you talk to your doctor again about your medication. You may also try just taking a Tylenol mid day in hopes of reducing the headaches. Hope this answered your question. Please contact HCM again with your medical concerns and questions